# SDR IPXA2022030979917

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,254 hours, 13,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN**MAIN ENTRY DOOR SIDE DISARM HANDLE WILL NOT MOVE FULLY TO DISARM PS.MAIN ENTRY DOOR SLIDE DEFERRED PER MEL 52 11 01 2 3 DMP C/W PLACARD INSTALLED. CONTROL #E M 775079.
